# SDR MEX2002225

- Difficulty date: July 18, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Condition: Overheated
- Location: Radar Unit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, M
- Precautionary procedure: K

## Discrepancy

RADAR OUT OF SERVICE.  TESTED ON GROUND AND CONFIRMED FAILURE.  TRANSCEIVER WAS CHECKED AND AN OVER TEMPERATURE INDICATION WAS FOUND.  TRANSCEIVER WAS REMOVED AND REINSTALLED WHEN IT REACHED A COOLER TEMPERATURE, THE OVER TEMPERATURE INDICATOR WAS RESET BUT THOSE ACTIONS DID NOT CORRECT PROBLEM.
